# SDR DALA2025031101879

- Difficulty date: March 4, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 86,685 hours, 40,219 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 OVHD EMER LIGHT AT 8D INOP. CORRECTIVE ACTION: FOUND BROKEN WIRE AT TERMINAL ON EMERGENCY LIGHT. RECRIMPED WIRE PER SWPM CH 20 REF WDM 33-51-13. (6861776)
